# SDR A6WA201040346

- Difficulty date: March 27, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED 1 INCH BELOW PWR ASSIST PULLEY ATTACH BRACKET.  REPAIRED INNER SKIN OF PAX DOOR AND R & R AFT DRAG ANGLE IAW REO 601R-52-11-513 AND PAX STAIR WEB IAW REO 601R-52-11-1810 AND SRM 51-42-00.
